EconPapers    
Economics at your fingertips  
 

N-Person stochastic games with upper semi-continuous payoffs

Piercesare Secchi and William D. Sudderth ()
Additional contact information
Piercesare Secchi: Dipartimento di Matematica, Politecnico di Milano, Piazza Leonardo da Vinci 32, 20133 Milano, Italy
William D. Sudderth: School of Statistics, University of Minnesota, Church Street SE 224, 55455 Minneapolis, USA

International Journal of Game Theory, 2002, vol. 30, issue 4, 502 pages

Abstract: Every n-person stochastic game with a countable state space, finite action sets for the players and bounded, upper semi-continuous payoffs has an -equilibrium for every >0.

Keywords: stochastic; game; · (search for similar items in EconPapers)
Date: 2002-05-27
Note: Received: January 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/2030004/20300491.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2002:i:4:p:491-502

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:30:y:2002:i:4:p:491-502